# SDR AALA202411158430

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,642 hours, 27,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU ATTACHMENT FIITTINGS, THE LEFT HAND LATERAL FITTING NEEDS TO BE REPLACED PER THE INSTRUCTIONS ON EA 358199. REPLACED LEFT HAND LATERAL FITTING PER EA 358199.
